# SDR IPXA10559607

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 7075T6
- Condition: Damaged
- Location: Bs 307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, AFTER REMOVING THE FWD SHEAR WEB INNER CHORD FOUND THE CREASE BEAM WEB TO HAVE A DRILL START NEXT TO AN EXISTING HOLE BS 307 LBL 62 WL 208.  REMOVED SHEAR WEB, FABRICATED, ALODINED, PRIMED AND PAINTED. INSTALLED SHEAR WEB IAW SRM 51-10-02-0G, SRM 51-40-02-0G, 51-20-00-0.
